CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Quasi-homeomorphisms and measures of finite energy integrals of generalized Dirichlet forms 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 2, 页码: 325-336
Authors:  Sun, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized Dirichlet form  quasi-homeomorphism  measure of finite energy integral  
Quasi-regular topologies for Dirichlet forms on arbitrary Hausdorff spaces 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1998, 卷号: 14, 页码: 683-690
Authors:  Dong, Z
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Dirichlet forms  quasi-regular topology  quasi-regularity